# SDR QXEA9900549

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 914 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

YVR - SMOKE DETECTOR WARNING LIGHT FLASHED BRIEFLY.  MAINTENANCE PLACED NR 2 SMOKE DETECTOR ON MEL 26-5/2.  NR 1 DETECTOR CHECKED OK.  MAINTENANCE IN GEG, REPLACED NR 2 SMOKE DETECTOR, MEL CLEARED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
